# SDR ASAA2021061035089

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 50,750 hours, 15,234 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 31721861
- Condition: Cracked
- Location: Nr 2 Eng Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE BLEED AIR DUCT PRESSURE IS 7-8 PSI WITH ENGINE AT IDLE THRUST AND ENGINE OFF. GROUNDED - YES. REPLACED THE BAR REF B737-800 AMM 36-11-03. LK CK GOOD. DURING ENGINE RUN BLEED AIR STILL READS 8 PSI MAX. CYCLING SWITCH OFF BLEED AIR GOES TO ZERO. NO HELP.  FOUND CRACKED CONTROL PRESSURE SENSE LINE AT THE HIGH STAGE VALVE (REMOVED) REF AMM 36-11-06. REPLACED CONTROL PRESSURE SENSE IAW AMM 36-11-06. #2 ENGINE BLEED CROSSOVER TEST OF OPERATION, NORMAL DUCT PRESSURE WITHIN LIMIT.
